# SDR DALA1219790670

- Difficulty date: March 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT DECK PLATE HAS AREAS OF CORROSION STA 1680-1720 BL 0-RBL 52.  REMOVED EXISTING REPAIR DOUBLERS, FOUND CUTOUTS AT AFT DECK PLATE STA 1717-1719 RBL 6 AND STA 1711-1717 RBL 19BL 19 OUT OF LIMITS IAW B757 SRM 53-6-51 PG 201 REPAIR 2. STEP 5-6.  INSTALLED DOUBLERS AT STA 1717-1719 RBL 6, STA 1711-1717 RBL 19, STA 1711-1717 RBL 31, STA 1725-1735 RBL 46-52 IAW SRM 53-60-51 PG 201 FIG 201 REPAIR 2 ALTERNATIVE 1.  DURING HMV AT SAA/SAT.
